MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY

LEMAITRE VASCULAR, INC TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY
Model Number A4E05
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The balloon of the syntel over-the-wire embolectomy catheter popped during an embolectomy procedure.So, the surgeon used another catheter for the procedure.There was no harm to the patient because of this incident.
 
Additional Manufacturer Narrative
We have not received the complaint device for evaluation.Hence, we could not conclusively determine the root cause of the incident.We have sent a list of follow-up questions to the hospital but we have not yet received a response despite our repeated attempts.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.As part of our manufacturing process, a 100% balloon and winding inspection are performed on each of the manufactured products.There was no harm to the user because of the balloon malfunction.The surgeon used another catheter to complete the procedure.

Brand Name
TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key13018449
Report Number1220948-2021-00113
Device Sequence Number4948653
Product Code DXE
UDI-Device Identifier00840663109906
UDI-Public00840663109906
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Model NumberA4E05
Device Catalogue NumberA4E05
Device Lot NumberPYT1007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown